# SDR 2007UALA01428

- Difficulty date: May 4, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 65,619 hours, 10,774 cycles
- Engine: Pwa PW4060
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Faulty
- Location: Evac Signal
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EVAC SIGNAL CIRCUIT BREAKER ON THE P6- 1 (F2) POPS WHEN THE EMERGENCY EVAC SWITCH IS HIT.  [SUP 06-01-07]  REPLACED EMER. EVAC MODULE AT AFT RT PANEL 22. OP CHECKS NORMALLY.
